Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Chronic sinus, headaches, tingling in ears and temples, tightness in chest. Been taking liquid chlorophyll. What now?

I have had chronic sinus for years that has never been treated properly or gone away. I have been taking liquid chlorophyll in water the past week to help cleanse my system and feel like I have water in my ears, severe headaches with tingling in my ears/temple region. My throat is very hoarse, sneezing always and tighness in the chest when I breath. Im also getting nauseous. Can you tell me if this is the sinuses trying to clear and what I can do about it. Im also taking vitamin supplements and vitamin B liquid. I am sick of having chronic sinus and no solution. My head, neck and shoulders ache constantly. Any advice?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Your chronic sinuses symptomps are converted to acute sinusitis
it got infected
Newer studies show that synthetic vitamins increases sickness
Stop all vitamins and dietry suppliments
Take cefixime 200 mg bd
tab Montair fx(combination of montelucast and fexofenadine )twice a day
put see water drops in nose 2 drops tds
and diclofenic sos for pain
add antacid syp
do for 10 days
get your xry pns waters view consult ent specialist and treat your sinuses properly as they are outcome of allergies
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor